| Model Number |
1550275-38 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Ischemic Heart Disease (2493)
| Date of Event |
02/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The stent remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Na.
Event or Problem Description
It was reported that on (b)(6) 2021 the patient presented with non-st elevated myocardial infarction (nstemi); therefore, the 2.75x38mm xience sierra was implanted.On 2/09/2021 the patient was re-admitted with heart disease and other cardiovascular symptoms.It is unknown what treatment was performed and the final patient outcome is unknown.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported treatments appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.H10: addtl mfg narrative: corrected.